Tail densities of skew-elliptical distributions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA

Enter the characters shown in the image.

User menu

You are here

Tail densities of skew-elliptical distributions

TitleTail densities of skew-elliptical distributions
Publication TypeJournal Article
Year of Publication2019
AuthorsJoe, H, Li, H
JournalJournal of Multivariate Analysis
Volume171
Pagination421-435
Date PublishedMAY
ISSN0047-259X
DOI10.1016/j.jmva.2019.01.009